Lyapunov-Type Inequalities for Two Classes of Nonlinear Systems with Homogeneous Dirichlet Boundary Conditions


AKTAŞ M. F.

UKRAINIAN MATHEMATICAL JOURNAL, vol.70, no.6, pp.837-850, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.1007/s11253-018-1537-5
  • Journal Name: UKRAINIAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.837-850
  • Gazi University Affiliated: Yes

Abstract

We establish new Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions generalizing and improving some results known from the literature.